# SDR SWAA2022032263708

- Difficulty date: October 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK FOUND CRACKED AT STA 540 BL 0 TO RBL 24 WL 208 / CRACK ON PANEL BREAK AT 540 BLO TO RBL 24 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM PER SRM 51-10-02 9C REPAIRABLE BY REPLACEMENT REMOVED AND REPLACED PANEL BREAK PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REB B SRM 51-40-05-0G-0 ITEM 7530909 PO 766806 57773 10/17/19
